# SDR AALA20050456

- Difficulty date: July 20, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  OXYGEN MASKS AT SEATS 11FG INOPERATIVE.  SECURED OXYGEN MASK PANEL AT SEATS 11FG. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
